hi, I have been off of BCP for 2 months. But I juststarted taking YAZ only 1 week ago. My hubby and I have had lots of unprotected sex from the last day of my period until the first day I took the BCP ( last sudnay 11-4- 07 ) and some off these days we did it more than once. but havent done it at all this past week. I know the side affects of YAZ but how do you tell between pregnancy and BCP???
I hope some one who maybe got pregnant while on birthcontol or knows someone who did. Because my boobs feel really heavy and soar and my nipples are always sticking out…lol ( sorry ) and i’ve felt really sick to my stomach alot here latly too. But it could be the birth control. How do I know before taking a test.
well your supposed to start taking the pill the first sunday of your period so if you took it after your period ended then it might not work for the first month.. but Im on yaz and i didnt get any pregnancy symptoms when i started it.. its actually sposed to suppress symptoms like that.
I was just on the YAZ pill for two months. Personally, I experienced some nausea, enlarged breasts, bloating and I didn’t get my period at all. I would say the symptoms can definatly be the same. Hope this helps!
Hi! I just wanted to say that I was taking Yaz birthcontrol for quite some time (over 6 months), and I was pretty steady about it (I usually took it at about the same time, tried not to miss any pills, although I occasionally did). Anyhow, I just found out last week that I was pregnant, so I got pregnant on Yaz! Which isn’t to say that it isn’t effective, but I guess it was just a fluke thing, and everyone’s body reacts differently. So, just because you’re on birthcontrol doesn’t mean you can’t be pregnant. If you’re having any doubts, pick up a pregnancy test and go from there.
Viewing 6 posts - 1 through 6 (of 6 total)
The forum ‘Personal Experiences – Just Let It Out!’ is closed to new topics and replies.